# SDR 20000721SH017

- Difficulty date: April 27, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N180PR
- Make and model: Cessna 180H
- Aircraft serial: 18052186
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 455913
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CHECKED ELT FOR OPERATION AND CONDITION.  ELT DID NOT OPERATE.  EITHER INERTIA SWITCH OR MANUAL SWITCH.  CHANGED BATTERY, AS SUGGESTED BY MFG.  NO CHANGE.  SENT UNIT TO MFG FOR REPLACEMENT.  PART TT:  18 MONTHS.   (X)
